# SDR UPS802124

- Difficulty date: January 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45907
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 0637075T6
- Condition: Cracked
- Location: Fs 260-265
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'C' CHECK MAINTENANCE FOUND 4 INCH LONG CRACK AT LONGERON 36, FS 260-265.  INSTALLED REPAIR IAW SEM 53-2-2, FIG. 10.
